Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sides effects
Jun 7, 2013

hi, i awas dignosed posive and i am currently taking lavamadine,ternofer and effavirance.my problem is that i cannot pass a week of sleeping without experiencing nightmares and now my feet are swollen could the be an option to reduce this problems with healthy food maybe my CD4 count is 455 or so not sure.

Response from Dr. Young

Hello and thanks for posting.

Having vivid dreams or nightmares is a common early side effect of efavirenz-- this usually wanes after the first several weeks of treatment. Taking your efavirenz with food can accentuate the side effect, so taking your pill on an empty stomach can help. If you've had significant symptoms more than a couple of months, it's not likely that additional time will find the dreams improving, and I'd suggest talking to your care provider about a possible modification to your medications.

As for the swelling in the feet, this is not a usual side effect, but since swelling can be a sign of more significant medical issues (such as heart- or kidney issues or blood clots), I'd suggest having your provider evaluate the situation.

Be well, BY



Previous
Kivexa or Truvada?
Next
storage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement